Customers from the United Kingdom October 7th, 2019

07.10.2019

Customers from #unitedkingdom #uk

A day trip by Land Rover Discovery Sport in #kyoto

[DRAFT] ITINERARY

[Draft] Itinerary

09:30~11:00 Pick up at Hotel and head to Arashiayama

11:00~12:00 Visit Arashiyama (Bamboo Forest, Togetsu Bridge & the Town) <60 Minutes>

12:00~13:00 Lunch <60 Minutes>

13:00~13:30 Head to Kinkakuji – The Golden Pavilion

13:30~14:10 Visit Kinkakuji <40 Minutes>

14:10~14:30 Head to Nijo Castle

14:30~15:10 Visit Nijo Castle <40 Minutes>

15:10~15:30 Head to Higashiyama District

15:30~16:30 Visit Higashiyama District (Ninenzaka, Sannenzaka, Kiyomizudera) <60 Minutes>

16:30~17:00 Head to Fushimi Inari Taisha

17:30~18:00 Visit Fushimi Inari Taisha

18:00~19:30 Head to back to Osaka and arrive at the hotel.

Private VIP Tour in #japan

Customise your itinerary your way!

WhatsApp/Viber/WeChat/Line: +818043948008

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s